# SDR SWAA2023081580405

- Difficulty date: July 19, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD MOP SILL ANGLE AT STA 260-270; RBL 45-48; WL208; CRACKED IN RADIUS<[01] PARTIAL COMPLETION STEP 1;[02] NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM FOR FSD MOP SILL ANGLE AT STA 260-270; RBL 45-48; WL208; CRACKED. THE PART MUST BE REPLACED IAW SRM 51-10-02 PARAGRAPH 9;[03] REMOVED FSD MOP SILL ANGLE AT STA 260-270; RBL 45-48; WL208 IAW SRM 51-40-02;[04] RECEIVED NEW FORMED ANGLED AND VERIFIED FOR HEAT TREATMENT ON CUSTOMER RO #929722-SWA LOT#1534538-1 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 141A8314 AND DWG 141A0631 REV:B . OK TO APPLY PRIMER;[05] UPDATED MEASUREMENTS PARAMETER;[06] UPDATED STEP 1-4;[07] COMPLETED STEPS 1;2; AND 4 PARTIAL WORK STEP 3;[08] COMPLETED STEP. 3;[09] COMPLETED STEP 3;[10] COMPLETED INSTALLATION OF FSD MOP SILL ANGLE AT STA 260-270; RBL 45-48; WL208 IAW SRM 51-40-02 AND DWG 141A0631 REV:B;[11] FAULT COMPLETE
